# SDR AALA202210245673

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737
- Aircraft serial: 31135
- Aircraft time: 32,476 hours, 13,638 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Inoperative
- Location: Zone 600 - Rh Wi
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS WOULD NOT EXTEND ASYMMETRY NOTED, EMERGENCY WAS DECLARED AND RAN QUICK REFERENCE HANDBOOK PROCEDURE AND LANDED FLAPS UP (SLATS EXTENDED) 183 KNOTS. TOUCHDOWN NORMAL. REMOVED AND REPLACED OUTBOARD FLAP INBOARD SKEW SENSOR NUMBER 7 PER AMM 27-59-01.
